# SDR ASAA1057189

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,623 hours, 3,730 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8724
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 12,633 hours, 3,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK REF FIM 21 62 00 810 801.  NR 2 CONTROLLER LOGGED THIS PACK TCV.  REMOVED AND REPLACED RIGHT PACK TCV REF MM 21 51 10.  VALVE LEAK CHECKS GOOD PACK/ZONE TEMP CONTROLLERS BITE CHECK GOOD.  RIGHT PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
